Today is the final day of my withdrawal from Effexor: dropping down to 0mg. I’m about an hour past the time I always take my dose, and I’m kind of nervous.
Am I going to have worse withdrawal effects than usual, simply because I’m coming completely off the drug now? Will I finish this long withdrawal process only to find out that I need to continue to be on medication?
I’m not even excited, like I thought I would be, because I don’t want to be disappointed if it goes poorly. If PPD still has a hold over me…I don’t know what to even say other than I’ll be disappointed.
Time to wait and see…
It’s been nearly two weeks since I’ve started withdrawing from Effexor. The first phase of my withdrawal was to drop to 112.5 mg from 150 mg. The first few days were the hardest. I had dizziness, nausea, migraines, a sensation that my skin was crawling, and difficulty sleeping. As the time of my next dose approached, I would get very sweaty and jittery. I’ve been doing better now, but still occasionally get the skin crawling sensation. Sometimes it keeps me from falling asleep at night.
On Saturday, I drop down in dosage again, this time from 112.5 mg to 75 mg. I’m kind of nervous; but I’m also happy to try and get off of this drug. Hopefully it will all work as planned and I will be able to stay off of medication during a future pregnancy.
Thank you to all who have given me well wishes and have asked how this process is going for me. I really appreciate your support!
To my dear family and friends, and anyone else with whom I have contact during the next two months -
I feel the need to apologize in advance. There is a good chance that I will be moody and suffer from a migraine during the majority of the next two months, while I withdraw from Effexor. I will try my absolute best not to be a huge pain in the a$$; but if I am, know that I don’t mean it.